Tagok:

 

  • Molnár Lajos, egyetemi tanár, Debreceni Egyetem, TTK (kutatócsoport vezető)
  • Gehér György Pál, tudományos segédmunkatárs, Szegedi Tudományegyetem, TTIK
  • Nagy Gergő, tudományos segédmunkatárs, Debreceni Egyetem, TTK
  • Szokol Patrícia, tudományos segédmunkatárs, Debreceni Egyetem, TTK

Korábbi tag: Gselmann Eszter, egyetemi adjunktus, Debreceni Egyetem, TTK

 

 

A kutatócsoport közleményeinek jegyzéke:

 

  1. R. Beneduci and L. Molnár, On the standard K-loop structure of positive invertible elements in a C*-algebra, J. Math. Anal. Appl. 420 (2014), 551-562. (pdf)
  2. F. Botelho, J. Jamison and L. Molnár, Algebraic reflexivity of isometry groups and automorphism groups of some operator structures, J. Math. Anal. Appl. 408 (2013), 177-195. (pdf)
  3. F. Botelho, J. Jamison and L. Molnár, Surjective isometries on Grassmann spaces, J. Funct. Anal. 265 (2013), 2226-2238. (pdf)
  4. G. Dolinar, B. Kuzma, G. Nagy and P. Szokol, Restricted skew-morphisms on matrix algebras, benyújtott.
  5. Gy. P. Gehér, An elementary proof for the non-bijective version of Wigner's theorem, Phys. Lett. A 378 (2014), 2054-2057. (pdf)
  6. Gy. P. Gehér, Asymptotic behaviour of Hilbert space operators with applications, PhD-disszertáció (2014). (pdf)
  7. Gy. P. Gehér, Characterization of Cesaro- and L-asymptotic limits of matrices, Linear Multilinear Algebra, 63 (2015), 788-805. (pdf)
  8. Gy. P. Gehér, Maps on real Hilbert spaces preserving the area of parallelograms and a preserver problem on self-adjoint operators, J. Math. Anal. Appl. 422 (2015), 1402-1413. (pdf)
  9. Gy. P. Gehér, Asymptotic limits of operators similar to normal operators, Proc. Amer. Math. Soc., megjelenés alatt. (pdf)
  10. Gy. P. Gehér, Asymptotic behaviour and cyclic properties of weighted shifts on directed trees, benyújtott.
  11. Gy. P. Gehér, A contribution to the Aleksandrov conservative distance problem in two dimensions, benyújtott.
  12. Gy. P. Gehér and G. Nagy, Maps on classes of Hilbert space operators preserving measure of commutativity, Linear Algebra Appl. 463 (2014), 205-227. (pdf)
  13. E. Gselmann, The Lukács-Olkin-Rubin theorem on symmetric cones, benyújtott.
  14. E. Gselmann, Jordan triple mappings on positive definite matrices, Aequationes Math., megjelenés alatt. (pdf)
  15. O. Hatori and L. Molnár, Isometries of the unitary groups and Thompson isometries of the spaces of invertible positive elements in C*-algebras, J. Math. Anal. Appl. 409 (2014), 158-167. (pdf)
  16. Z. Léka, A note on central moments in C*-algebras, J. Math. Inequal. 9 (2015), 165-175. (pdf)
  17. L. Molnár, Jordan triple endomorphisms and isometries of unitary groups, Linear Algebra Appl. 439 (2013), 3518-3531. (pdf)
  18. L. Molnár, Bilocal *-automorphisms of B(H), Arch. Math. 102 (2014), 83-89. (pdf)
  19. L. Molnár, A few conditions for a C*-algebra to be commutative, Abstr. Appl. Anal. 2014 (2014), Article ID 705836, 4 pages. (pdf)
  20. L. Molnár, Jordan triple endomorphisms and isometries of spaces of positive definite matrices, Linear Multilinear Algebra 63 (2015), 12-33. (pdf)
  21. L. Molnár, On the nonexistence of order isomorphisms between the sets of all self-adjoint and all positive definite operators, Abstr. Appl. Anal. 2015 (2015), Article ID 705836, 6 pages. (pdf)
  22. L. Molnár, General Mazur-Ulam type theorems and some applications, megjelenés alatt. (pdf)
  23. L. Molnár, Two characterizations of unitary-antiunitary similarity transformations of positive definite operators on a finite dimensional Hilbert space, Annales Univ. Sci. Budapest., Sect. Comp. (special issue dedicated to Prof. Zoltán Sebestyén on the occasion of his 70th birthday), megjelenés alatt. (pdf)
  24. L. Molnár and G. Nagy, Transformations on density operators that leave the Holevo bound invariant, Int. J. Theor. Phys. 53 (2014), 3273-3278. (pdf)
  25. L. Molnár and G. Nagy, Spectral order automorphisms on Hilbert space effects and observables: the 2-dimensional case, benyújtott.
  26. L. Molnár, G. Nagy and P. Szokol, Maps on density operators preserving quantum f-divergences, Quantum Inf. Process. 12 (2013), 2309-2323. (pdf)
  27. L. Molnár, P. Semrl and A.R. Sourour, Bilocal automorphisms, Oper. Matrices 9 (2015), 113-120. (pdf)
  28. L. Molnár and P. Szokol, Transformations on positive definite matrices preserving generalized distance measures, Linear Algebra Appl. 466 (2015), 141-159. (pdf)
  29. L. Molnár and P. Szokol, Transformations preserving norms of means of positive operators and nonnegative functions, benyújtott.
  30. L. Molnár and D. Virosztek, Continuous Jordan triple endomorphisms of $\mathbb P_2$, benyújtott.
  31. G. Nagy, Isometries on positive operators of unit norm, Publ. Math. Debrecen 82 (2013), 183-192. (pdf)
  32. G. Nagy, Preserver problems on structures of positive operators, PhD-disszertáció (2013). (pdf)
  33. G. Nagy, Preservers for the p-norm of linear combinations of positive operators, Abstr. Appl. Anal. 2014 (2014), Article ID 434121, 9 pages. (pdf)
  34. G. Nagy, Isometries of the spaces of self-adjoint traceless operators, benyújtott.
  35. P. Szokol, M.-C. Tsai and J. Zhang, Preserving problems of geodesic affine maps and related topics on positive definite matrices, benyújtott.

 

Szakmai beszámolók a kutatócsoport munkájáról:

 

  • 2012. július 1. - 2013. június 30. közötti időszak: Word file
  • 2013. július 1. - 2014. június 30. közötti időszak: Word file

 


Young Functional Analysts' Meeting 2014